I just started 450 xr twice a day and I am having a rough time. I am on it for bipolar manic episodes
Hi, Kiekie! I'm sorry you're having a rough time! Try taking your doses after a meal, or if you start feeling queasy try a little milk or yogurt and a couple plain saltine crackers.
Lithium is generic so you may get tablets or capsules or whatever. If your doctor keeps you on lithium ask your pharmacist to order enteric coated tablets. They're much easier on the tum.
Thing is, if you can get through this rough beginning ~ lithium is a brilliant drug IMHO! WCV
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Mania - my 9 year old daughter was put on lithium citrate 5ml 2xday and she spits it out and I tried
Posted 12 Oct 2009 • 2 answers
Bipolar Disorder - I od on lithium on my second week of using cig patch... my body just was not usin
Posted 5 Jan 2010 • 1 answer
Bipolar Disorder - I was diagnosed with Bipolar II over a yr an a half ago, I have been on Lithium,?
Posted 18 Jul 2011 • 6 answers
Bipolar Disorder - I am bipolar 2. I have tried Lithium and it makes me shaky...Divalporex makes me?
Posted 19 Aug 2011 • 5 answers
Posted 17 Apr 2017 • 3 answers